ASYMPTOTIC APPROXIMATIONS OF EIGENFUNCTIONS FOR REGULAR STURM-LIOUVILLE PROBLEMS WITH EIGENVALUE PARAMETER IN THE BOUNDARY CONDITION FOR INTEGRABLE POTENTIAL


Creative Commons License

COŞKUN H., KABATAŞ A.

MATHEMATICA SCANDINAVICA, vol.113, no.1, pp.143-160, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 113 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.7146/math.scand.a-15486
  • Journal Name: MATHEMATICA SCANDINAVICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.143-160

Abstract

In this paper we obtain asymptotic estimates of eigenfunctions for regular Sturm-Liouville problems having the eigenparameter in the boundary condition without smoothness conditions on the potential.